Alert archive / California / Wind Advisories in 2019

Wind Advisory 5, NWS Los Angeles, CA

January 16, 2019Santa Barbara County, California

NWS Los Angeles, CA issued this wind advisory at Jan 16, 2019, 3:24 PM PST for Santa Barbara County, California. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2019, 3:24 PM PST (23:24 UTC)
Expired
Jan 17, 2019, 3:00 PM PST
In force
24 hr
Issued by
NWS Los Angeles, CA

County Santa Barbara County, CA

The radar

The Vandenberg AFB radar (KVBX), 47 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 11.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2019-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2019-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WWUS76 KLOX 162324
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
324 PM PST Wed Jan 16 2019

CAZ034>037-171130-
/O.NEW.KLOX.WI.Y.0005.190116T2324Z-190117T1700Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
San Luis Obispo County Interior Valleys-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
Santa Ynez, Paso Robles, and Atascadero
324 PM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 9 AM PST Thursday. 

* WINDS...South 20 to 30 mph with gusts to 45 mph

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ051-052-171130-
/O.NEW.KLOX.WI.Y.0005.190116T2324Z-190117T1700Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
324 PM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect until 9 AM PST Thursday. 

* WINDS...South to southeast 20 to 30 mph with gusts to 50 mph.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-171130-
/O.NEW.KLOX.WI.Y.0005.190117T0500Z-190117T2300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
324 PM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
THURSDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 9 PM this evening to 3 PM
PST Thursday. 

* WINDS...South to southeast 20 to 30 mph with gusts to 55 mph.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

MW
3 follow-up statements
742 
WWUS76 KLOX 170659
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1059 PM PST Wed Jan 16 2019

CAZ038-039-171500-
/O.EXA.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
Cuyama Valley-Santa Barbara County South Coast-
Including the cities of Cuyama, Santa Barbara, Montecito, 
and Carpinteria
1059 PM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for the Cuyama Valley and Santa Barbara South Coast.
This advisory is in effect until 9 AM PST Thursday.

* WINDS...South winds 20 to 30 mph with gusts to 45 mph are
  expected through mid-morning Thursday.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034>037-171500-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
San Luis Obispo County Interior Valleys-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
Santa Ynez, Paso Robles, and Atascadero
1059 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...South winds 20 to 30 mph with gusts to 45 mph are
  expected through mid-morning Thursday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 1, and 101 and
  State Routes 46, 154, 166, 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ051-052-171500-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
1059 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...South to southeast winds 20 to 30 mph with gusts to 50
  mph will continue through mid-morning Thursday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 101, 154 and 
  192...as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-171500-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T2300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
1059 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY...

* WINDS...South to southeast winds 20 to 35 mph with gusts to 55
  mph will continue through mid-morning Thursday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
725 
WWUS76 KLOX 170705
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1105 PM PST Wed Jan 16 2019

CAZ059-171700-
/O.EXA.KLOX.WI.Y.0005.000000T0000Z-190117T2300Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
1105 PM PST Wed Jan 16 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THURSDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for the Antelope Valley. This advisory is in effect
until 3 PM PST Thursday.

* WINDS...South winds 20 to 35 mph with gusts to 45 to 55 mph will
  continue through mid-morning Thursday. Isolated gusts to 60 mph
  are possible in the foothills.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 14 and 138,
  especially in the foothills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034>039-171700-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
San Luis Obispo County Interior Valleys-Cuyama Valley-
Santa Barbara County South Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
Santa Ynez, Paso Robles, Atascadero, Cuyama, Santa Barbara, 
Montecito, and Carpinteria
1105 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...South to southeast winds 20 to 30 mph with gusts to 45 
  mph are expected through mid-morning Thursday. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 1, and 101 
  and State Routes 46, 154, 166, 246. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ051-052-171700-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
1105 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...South to southeast winds 20 to 30 mph with gusts to 50 
  mph will continue through mid-morning Thursday. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101, 154 and 
  192...as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-171700-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T2300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
1105 PM PST Wed Jan 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY...

* WINDS...South winds 20 to 35 mph with gusts to 55 mph will 
  continue through mid-morning Thursday. Isolated gusts to 60 mph 
  are possible in the foothills adjacent to the Antelope Valley.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
743 
WWUS76 KLOX 171642
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
842 AM PST Thu Jan 17 2019

CAZ034>039-051-052-171745-
/O.CAN.KLOX.WI.Y.0005.000000T0000Z-190117T1700Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-Santa Ynez Valley-
San Luis Obispo County Interior Valleys-Cuyama Valley-
Santa Barbara County South Coast-San Luis Obispo County Mountains-
Santa Barbara County Mountains-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, 
Santa Ynez, Paso Robles, Atascadero, Cuyama, Santa Barbara, 
Montecito, Carpinteria, Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
842 AM PST Thu Jan 17 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 


$$

CAZ053-054-059-172300-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-190117T2300Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
842 AM PST Thu Jan 17 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...South winds 20 to 30 mph with gusts to 50 mph will
  continue through early afternoon Thursday. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 16, 2:15 PM PST, 1 hour 9 minutes earlier.

Area forecast discussion, Jan 16, 2:15 PM PST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
215 PM PST Wed Jan 16 2019

.SYNOPSIS...16/121 PM.

The final storm system in the series will bring steady rain to
the area tonight through Thursday. It will begin to dry out Friday
and continue through early next week.

&&

.SHORT TERM (TDY-SAT)...16/212 PM.

The last in this long stretch of storms is on our doorstep this
afternoon. We've already see a few light showers across the area
in the warm sector of this system with the steadier rain expected
to arrive later this evening across the western portion of SLO/SB
Counties and later tonight into Thursday for the eastern half.
This system has more moisture to work with than the previous storm
and what should be more perpendicular low level flow to the south
and southwest facing mountain slopes. This is a much warmer storm
with most of the upper level dynamics well to the north but there
is some upper level diffluence later tonight into Thursday and
stability parameters are marginally supportive of some isolated
thunderstorms, mainly SB/SLO Counties with the best chance over
the outer coastal waters. Rain rates are expected to peak in the
.50-.75"/hr range which is just enough to justify a flash flood
watch for the first year burn scars in Los Angeles/Ventura
Counties which would include the Woolsey, Hill, South, and Stone
burns. Other burn scars and foothill/mtn areas rates will likely
be below thresholds but there could still be some minor mud and
debris flows as well as the typical rock/mud slides during the
peak of the event later tonight through Thursday afternoon.

Rain totals will likely have a more typical coast/valley to
foothill/mountain ratio due to the upslope effects and less
chances for convection. Coast/valleys expecting 1-3" and
foothill/mtns 2-5". No snow with this system as freezing levels
are already over 10k ft and snow levels likely will remain at or
above 8000' for the bulk of this event. Could see some light
accumulations down to 6000-7000 feet late Thursday into early
Friday as we transition to a colder west/northwest flow behind
the system.

Gusty south winds expected for many areas and likely advisory
levels for the mountains and most areas north of Pt Conception.

Rain expected to taper off later Thursday with only lingering
showers on the north facing mountain slopes Friday morning.
Locally breezy west to northwest winds expected Thursday night
into Friday then transitioning to a Santa Ana pattern and much
warmer Saturday with highs in the mid or even upper 70s possible
as a strong upper ridge develops. At this point it doesn't look
like Santa Ana winds will be strong enough for a wind advisory but
there likely will be some gusts into the low to mid 30s in the
favored areas of Ventura/Los Angeles Counties.

.LONG TERM (SUN-WED)...16/510 AM.

Both the GFS and ECMWF are in fairly good agreement with large
scale features through early next week. High pressure will
continue into Saturday with weak offshore, but break down some as
a weak impulse moves into Northern California on Sunday. This
upper level feature will bring cooler onshore flow briefly on
Saturday before it becomes an inside slider as it dives into the
Great Basin Sunday night into Monday. Offshore gradients will
tighten up and set up a moderately strong Santa Ana wind event
early next week.

&&

.AVIATION...16/1839Z.

At 18z at KLAX...there was no inversion.

Overall... Low to moderate confidence in the current forecast.
Reduced confidence primarily in regards to the timing of the storm
coming in. Light precipitation today and then the heaviest
precipitation will fall this evening through Thu morning.
IFR/MVFR conditions will prevail through most of the forecast
period across the region with possible LIFR/IFR conditions.

KLAX... Low to moderate confidence in the current forecast. There
is a 30 percent chance of LIFR conditions. There is a 30 percent
chance of winds shifting to the southwest. Easterly winds up to 12
knots are likely through 12z.

KBUR... Low to moderate confidence in the current forecast. There
is a 30 percent chance of LIFR conditions.

&&

.MARINE...16/134 PM.

For the outer waters and northern inner waters, the 12z models
are insisting on GALE FORCE winds for zones 670, 673 and 645 so
upgraded the SCA to a GALE WARNING for these zones starting at 23z
this afternoon and continuing through 11z Thu. After 11z Thu,
winds will continue at SCA speeds Thu into Thu night.

For SBA Channel, E to SE winds are expected to increase to SCA
levels this afternoon and persist thru Thu morning. Then, winds
shift to the west Thu afternoon before decreasing Thu evening. Of
course, seas will likely be at or above SCA levels Thu afternoon
thru Fri afternoon.

For the southern inner waters, SE winds are expected to increase
to SCA levels this evening and persist through Thu. Seas will
likely be at or above SCA levels Thu afternoon through Fri
afternoon.

Across all waters, the gusty SE winds will create choppy
and rough seas later today through tonight.

&&

.BEACHES...16/958 AM.

Large westerly swell will continue to affect the coastal waters
through early Thu, along with fairly steep southerly wind waves. A
High Surf Advisory is in effect for all west facing beaches.

Extremely large westerly swell moving into the coastal waters
Thu and Thu night will cause surf to increase. It will likely
reach High Surf Warnings levels on Central Coast beaches Thu
afternoon, with surf building to 18 to 22 feet and sets to 25
feet. A High Surf Warning has been issued there for Thu afternoon
through Fri evening.

With this very large surf and moderately high astronomical tides,
there will be a good chance of moderate coastal flooding and
beach erosion, especially around the Friday morning high tide.
A Coastal Flood Advisory has been issued. High astronomical tides
will continue through the weekend, but surf will begin to subside
Friday night.

There is a good chance that High Surf Warning level surf will
affect west facing beaches south of Pt Conception Thu night and
Fri, and later shifts may have to expand the High Surf Warning and
the Coastal Flood Advisories southward into these areas.

In addition to coastal flooding and beach erosion issues, there
is a potential for breaking waves across the Morro Bay and Ventura
Harbor entrances late Thu and Fri. Hazards associated with the
high surf will include strong and dangerous rip currents, breaking
waves near shore, and waves washing over rock jetties.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 2 PM PST Thursday for
      zones 34-35-40-41-87. (See LAXCFWLOX).
     Wind Advisory in effect until 9 AM PST Thursday for zones
      34>37-51-52. (See LAXNPWLOX).
     High Surf Warning in effect from 2 PM Thursday to 9 PM PST
      Friday for zones 34-35-40-41-87. (See LAXCFWLOX).
     Coastal Flood Advisory in effect from 11 PM Thursday to 9 PM
      PST Friday for zones 34-35-40-41-87. (See LAXCFWLOX).
     High Surf Advisory in effect until 9 PM PST Friday for zone
      39. (See LAXCFWLOX).
     Flash Flood Watch in effect from late tonight through
      Thursday afternoon for zones 40-41-45-46-54-88-547. (See LAXFFALOX).
     Wind Advisory in effect from 9 PM this evening to 3 PM PST
      Thursday for zones 53-54. (See LAXNPWLOX).
PZ...Gale Warning in effect until 3 AM PST Thursday for zones
      645-670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PST Friday for zone
      650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 7 PM this evening to 3 PM
      PST Friday for zone 655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 PM PST Saturday for
      zone 676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

Large high tides and surf could bring coastal flooding Saturday.

Gusty offshore winds could develop over the weekend into early
next week.

&&

PUBLIC...MW/Kaplan
AVIATION...Sweet
MARINE...Sweet
BEACHES...Sweet
SYNOPSIS...B

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 4:47 PM PSTAreal Flood AdvisoryLOXVentura118 min
Jan 15, 5:59 PM PSTAreal Flood AdvisoryLOXLos Angeles3 hr
Jan 15, 6:32 PM PSTSmall Craft AdvisoryLOX8 hr
Jan 16, 3:08 AM PSTSmall Craft AdvisoryLOX35 hr
Jan 16, 4:54 AM PSTCoastal Flood AdvisoryLOXLos Angeles57 hr
Jan 16, 4:54 AM PSTHigh Surf WarningLOXLos Angeles57 hr
Jan 16, 9:22 AM PSTGale WarningLOX18 hr
Jan 16, 2:16 PM PSTFlash Flood WatchLOXLos Angeles19 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.